# SDR DALA2018030801486

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA AT FUEL ACCESS PLATES 520GB. CORROSION LEVEL 2, DUE TO EXCESSIVE DAMAGE BY CORROSION ON FUEL ACCESS PLATE 520GB WAS REPLACED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION II (A AND B) AND VERIFIED PER IPC 57-23-01-01 ITEM 345J.
